Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. I am an associate professor of ENT so it's my specialty to deal with dizziness. Yes, labyrinthitis or any other form of vertigo can lead to anxiety. In such cases, giving the patient supportive treatment for the associated anxiety is important and I would suggest that you must see your psychiatrist so that he can evaluate you and prescribe you short-term anxiolytics. If you have already taken them then the treatment should be reviewed but as far as your question was concerned, yes anxiety is associated with labyrinthitis and there is no need to get any test further as there is no tumor or something else serious connected to this. This is my initial answer so please let me know if you need further help. I am here for you.
I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –